# SDR SIMA20160828002

- Difficulty date: August 28, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,294 hours, 28,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A FWD FLASHLIGHT SWITCH CAME APART.  REMOVED AND REPLACED THE FLASHLIGHT IAW STANDARD MAINTENANCE PRACTICES
